# SDR CALA9801304

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORROSION AT STA 328, LBL 30 AND 45, STA 344, STA 380, RBL 32 TO 42.  THE CORRODED AREAS OF FLOORBEAM WERE CUT OUT.  REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 53-10-8, 51-10-2, AND 51-40-4.
